... month.. it's mainly really heavy and sometimes it will be just spotting... I thought it was supposed to stop the bleeding. I can't have sex i can't even be half naked in front of someone i feel gross because i bleed all the time!!! HELP
Irregular bleeding is the most common side effect for women using Implanon. Organon, the manufacturer of Implanon, advises that you should expect your periods to be irregular and unpredictable throughout the time you are using the birth control implant. For many women, periods become fewer and lighter, and in time, they may stop altogether. Other women report having longer and heavier periods while others experience an increase in spotting and breakthrough bleeding (between periods). In studies, about 1 out of 10 women stopped using Implanon because of bleeding changes.
About 1 out of 3 contraceptive implant users have no periods after one year.
I would give it a little longer to see if things settle..... but if they don't you may decide to get it removed. Implanon is not right for everyone.
It's unfortunate that Implanon isn't working for you. Sometimes it stops the bleeding but some people tend to bleed continuously. If it's really bothersome please see your doctor.
The link below has reviews which you may find useful.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 1 answer
Posted 2 Feb 2013 • 1 answer
Bleeding Disorder - I started my period on June 29,2014 and it eneded on July 3,2014 on July 6,2014?
Posted 10 Jul 2014 • 1 answer
Posted 24 Oct 2015 • 1 answer
Posted 20 Nov 2015 • 0 answers